Previous |  Up |  Next


Title: Editorial [The Intenational Conference Applications of Mathematics 2018] (English)
Author: Křížek, Michal
Author: Vejchodský, Tomáš
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 63
Issue: 3
Year: 2018
Pages: 217-218
Summary lang: English
Category: math
MSC: 00B25
MSC: 65-06
idZBL: Zbl 06945729
idMR: MR3833657
DOI: 10.21136/AM.0.0153-18
Date available: 2018-07-16T08:46:05Z
Last updated: 2020-07-06
Stable URL:


Files Size Format View
AplMat_63-2018-3_1.pdf 170.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo